# SDR DALA2025072105487

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 8,027 hours, 920 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3426 BURNT SMELL IN COCKPIT. CALL FA AND THEY NOTIFIED AS WELL IN FWD GALLEY.   C/W WORKCARD 0550-9001-A330, SM 24-00-00-810-947-A PERFORMED. NO EVIDENCE OF ELECTRICAL ARCING OR DAMAGE FOUND. NO SMELL NOR FUMES DETECTED. (5975522).
